# SDR DALA13041303139

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,503 hours, 16,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING LOCATED ON LOWER SILL BETWEEN FR 16  AND  FR 20 AND AT LEVEL STR 23L  IN FWD PAX CABIN: L=0.500" ; W=0.150" ; D=0.002" APPROXIMATELY.  REPLACED CENTER FITTING LOCATED ON LOWER SILL BETWEEN FR 16 AND FR 20 AND AT LEVEL STR 23L IN FWD PAX CABIN IAW SRM 51-72-11 AND DWG D53112109 JOB COMPLETE.
